Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Persistent cough, cold, pelvic pain on coughing. Pain from ovaries or due to hernia?

Hi! I ve had a lingering cough due to a recent cold. My concern is I have developed right lower pelvic pain when I cough. I don t know if it s an ovary issue or if maybe I developed a Hernia or what. It s not so much a painful experience as it is a discomfort. I am also due for my menses soon but I am just curious on how concerned I should be.Thanks for your time:)
Asked On : Mon, 11 Feb 2013
Answers:  1 Views:  253
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
It is common to have pain in the abdomen due to excessive coughing.
As you are due for your menses,it may be due to dysmenorrhoea.
Please take Antispasmodic like Dicyclomine apart from Antibiotic like Clarithromycin,Anti inflammatory drug and Anti histamine for Cold and cough.
If the pain is continuing,Consult your surgeon and get an Ultrsound abdomen.
Wish you good health
Answered: Mon, 11 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor